MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · European journal of dermatology : EJD · 2003

Psoriasis during therapy with olanzapine.

Latini Alessandra, Carducci Massimo

Клинический случайСтатьяПеревод в очереди

Аннотация

The role of several drugs (lithium, betablockers, clonidine, digoxin, nonsteroidal anti-inflammatory agents, interferon and tetracyclines) in inducing or exacerbating psoriasis is not completely understood. We report two cases of psoriasis in patients treated with olanzapine, a new drug used for psychotic disorders. In the first patient worsening of a pre-existing mild psoriasis occurred shortly after starting olanzapine treatment, followed by a relapse of the dermatological disease after a new administration of the anti-psychotic drug. In the second case we observed the onset of psoriasis during olanzapine treatment in an individual without any previous history of psoriasis but with a family history of the disease. Although the mechanism by which psoriasis may be induced or exacerbated by olanzapine remains unknown, these observations underline the need for caution and close follow-up in the pharmacological management of patients with psoriasis or a family history of the disease.

Для цитирования: Latini Alessandra, Carducci Massimo. Psoriasis during therapy with olanzapine.. European journal of dermatology : EJD. 2003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.